Jul 6, 2011
I am a 30 yo male diagnosed Hiv + in 2007. I was told I probably contracted the virus in possibly 2000 my t-cell count was in the 200 range when I was diagnosed and my viral load around 12000. The doctor told me that I came in just enough time and this is when he starts to put his patients on meds. I began a routine with Reyataz Norvir and Epizcom I believe. I have only gotten worse like neuropathy and kidney problems since starting my meds have I waited to late or do I need a different route please help.
Response from Dr. Henry
Late state or advanced HIV infection is associated with kidney problems and peripheral neuropathy. Beginning effective HIV meds usually but now always will prevent or improve those symptoms. Some HIV meds can worsen peripheral neuropathy and kidney function as well as can a variety of non-HIV related factors so a through evaluation of your symptoms is recommended to identify likely causes and develop a plan to manage them. KH
loose stools and losing my hair! help!
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- How Long Does It Take For Symptoms From A Std To Show Up?
- Are Purple Bumps On Side Of Mouth Cheeks A Sign Of Hiv?
- Can HIV Live In The Ink For Tattoos?
- Can You Someone Get HIV Through Underwear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.